Let be a Banach algebra, be the character space of and . In this paper, we examine the characteristics of -projective (injective) -modules and demonstrate that these character-based -modules also satisfy well-known classical homological properties on Banach -modules.
Dehghan, M. , & Ostadbashi, S. (2020). On character projectivity Of Banach modules. Caspian Journal of Mathematical Sciences, 9(2), 159-169. doi: 10.22080/cjms.2020.17180.1428
MLA
Majied Dehghan; Saeid Ostadbashi. "On character projectivity Of Banach modules", Caspian Journal of Mathematical Sciences, 9, 2, 2020, 159-169. doi: 10.22080/cjms.2020.17180.1428
HARVARD
Dehghan, M., Ostadbashi, S. (2020). 'On character projectivity Of Banach modules', Caspian Journal of Mathematical Sciences, 9(2), pp. 159-169. doi: 10.22080/cjms.2020.17180.1428
CHICAGO
M. Dehghan and S. Ostadbashi, "On character projectivity Of Banach modules," Caspian Journal of Mathematical Sciences, 9 2 (2020): 159-169, doi: 10.22080/cjms.2020.17180.1428
VANCOUVER
Dehghan, M., Ostadbashi, S. On character projectivity Of Banach modules. Caspian Journal of Mathematical Sciences, 2020; 9(2): 159-169. doi: 10.22080/cjms.2020.17180.1428